# SDR HEEA967018

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515150
- Condition: Cracked
- Location: M/R
- Part time: 2,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE NOSE AND NECK SHELL CRACKED AND DISCOLORED BELOW ROOT/WRAP AND PENDULUM WRAP.
